# SDR EE4Y2025040222117

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N238BJ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 45,632 hours, 29,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION IT WAS FOUND THE STRINGER 21L WITH A SPOT CORROSION BETWEEN FRAME 88 AND 89. SINCE CORRODED AREA IS BEYOND OF THE ALLOWABLE LIMITS, CUSTOMER INTENDS TO PERFORM A REPAIR AS PER SRM 53-23-03 REPAIR 51P, HOWEVER, THE NEW STRINGER IS NOT AVAILABLE TO REPLACE THE DAMAGED SECTION. DUE TO IT, FOLLOWING THE REPAIR INSTRUCTIONS IAW ETD2025-190-902393 AND COOPESA ENGINEERING ORDER COO-EO-2025-21797 DTD FEB 24 2025
